TITLE

DISTRIBUTION-FREE CONFIDENCE INTERVALS FOR MEASUREMENT OF EFFECTIVE BANDWIDTH

AUTHOR(S)
Gyorfi, Laszlo; Racz, Andras
PUB. DATE
March 2000
SOURCE
Journal of Applied Probability;Mar2000, Vol. 37 Issue 1, p224
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Describes a variety of interval-estimation procedures to obtain confidence intervals for measurements of the traffic's effective bandwidth. Notion of effective bandwidth; Effective bandwidth of a single source and an aggregate traffic.
ACCESSION #
3326221

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics